# SDR ASAA0954324

- Difficulty date: January 27, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 7,358 hours, 2,157 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 9921
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 4,742 hours, 1,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE 361 070 00.  AFTER T/O DUCT PRESS SPLIT 20 PSI.  RT PRESSURE VARIABLE FROM 38PSI TO 58PSI.  LT PRESSURE STAYED CONSTANT AT 42 PSI. N1 AT CLIMB POWER 97.8%.  OAT 08 DEGREES C. ALTITUDE 3000'MSL.  WING AND ENG ANTI ICE OFF ISOLATION VALVE AUTO.  LT & RT PACK SWITCH AUTO.  GROUNDED YES.  R&R NR 2 ENG HIGH STAGE REGULATOR PER MM 36 11 07.  LEAK CHECK GOOD.  PERFORMED FIM TEST TASK 36 10 00 810 807 OPS CHECK WAS NORMAL.
